(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Proper reparametrization of rational ruled surface 期刊论文
JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY, 2008, 卷号: 23, 期号: 2, 页码: 290-297
Authors:  Li, Jia;  Shen, Li-Yong;  Gao, Xiao-Shan
Favorite  |  View/Download:125/0  |  Submit date:2018/07/30
algebraic ruled surface  algebraic curve  proper reparametrization  improper support  
Inherently improper surface parametric supports 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2006, 卷号: 23, 期号: 8, 页码: 629-639
Authors:  Chionh, Eng-Wee;  Gao, Xiao-Shan;  Shen, Li-Yong
Favorite  |  View/Download:116/0  |  Submit date:2018/07/30
inherently improper supports  improper parametrizations  support transformation  reparametrization